Health knowledge made personal
Join this community!
› Share page:

I use methotrexate and humira. I have blurry vision and my rheumatologist doesn't know of Humira causing this problem. Do you?


Posted by DawnJulio

my local optomotrist said it isn't my glasses....by adding a stronger lens did not correct my vision.  He did a pin hole test and came out with a 20/40 reading on that.  I am banned from night time driving. 

 
Answers (2)
Sort by: Newest first | Oldest first
v2k
If you have a certain kind of arthritis, which it sounds like, your eyes could be effected by the disease. I would get another rheumatologists opinion. You can not count on your doctor to know everything and I wouldn't wait, especially if it's your eyes.
thank you.  I didn't know RA would involve your eyes.   Need to investigate more.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: